Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 11, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Mar 6, 2017, 8:55 PM CST for Monroe County, Vernon County, Wisconsin. It was in force for 50 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 6, 2017, 8:55 PM CST (02:55 UTC)
- Expired
- Mar 6, 2017, 9:45 PM CST
- In force
- 50 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Monroe County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 30 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 6, 9:00 PM CST | TSTM WND GST 52 | 3 Ene Westby, WI | . |
| Mar 6, 9:02 PM CST | HAIL 0.5 | Sparta, WI | |
| Mar 6, 9:03 PM CST | HAIL 0.25 | Sparta, WI | |
| Mar 6, 9:04 PM CST | TSTM WND DMG | Viroqua, WI | TREES, INCLUDING SEVERAL PINES, DOWN IN AND NEAR VIROQUA WITH SEVERAL POWER LINES DOWN. TIME ESTIMATED FROM RADAR. . |
| Mar 6, 9:10 PM CST | HAIL 0.5 | Sparta, WI | |
| Mar 6, 9:15 PM CST | TSTM WND GST 46 | 4 Ene Sparta, WI | AWOS STATION SPARTA/FORT MCCOY AIRPORT /CMY/. |
| Mar 6, 9:15 PM CST | TSTM WND GST 47 | 2 Nnw Viroqua, WI | AWOS STATION VIROQUA MUNICIPAL AIRPORT /Y51/. |
| Mar 6, 9:17 PM CST | TSTM WND GST 40 | Tomah, WI | |
| Mar 6, 9:20 PM CST | TSTM WND GST 45 | Tomah, WI | |
| Mar 6, 9:25 PM CST | TSTM WND GST 60 | La Farge, WI | ESTIMATED 50 TO 60 MPH WIND GUST. |
| Mar 6, 9:25 PM CST | HAIL 1.25 | La Farge, WI | |
| Mar 6, 9:50 PM CST | TSTM WND DMG | Hillsboro, WI | TREES AND POWER LINES DOWN IN HILLSBORO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 6, 7:42 PM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.9 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 522 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 441 m²/s²
- 0-3 km storm-relative helicity
- 425 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
659
WUUS53 KARX 070255
SVRARX
WIC081-123-070345-
/O.NEW.KARX.SV.W.0011.170307T0255Z-170307T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
855 PM CST MON MAR 6 2017
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Northeastern Vernon County in southwestern Wisconsin...
Monroe County in west central Wisconsin...
* Until 945 PM CST
* At 854 PM CST, severe thunderstorms were located along a line
extending from near North Bend to 7 miles southeast of Bangor to
near Viroqua, moving east at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters have reported 50 mph winds with
this line of storms between 830 and 850 pm.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Sparta and Cashton around 900 PM CST.
Cataract and La Farge around 905 PM CST.
Fort Mc Coy around 910 PM CST.
Tomah around 915 PM CST.
Hillsboro around 920 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4354 9089 4372 9101 4373 9091 4407 9091
4407 9097 4413 9098 4414 9096 4416 9091
4415 9032 4356 9031
TIME...MOT...LOC 0254Z 252DEG 58KT 4408 9103 4381 9090 4358 9094
HAIL...<.75IN
WIND...60MPH
$$
DAB1 follow-up statement
236
WWUS53 KARX 070316
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
916 PM CST MON MAR 6 2017
WIC081-123-070345-
/O.CON.KARX.SV.W.0011.000000T0000Z-170307T0345Z/
Vernon WI-Monroe WI-
916 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CST
FOR NORTHEASTERN VERNON AND MONROE COUNTIES...
At 916 PM CST, severe thunderstorms were located along a line
extending from near Millston to near Tomah to 7 miles west of
Hillsboro, moving east at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
these severe thunderstorms will remain over mainly rural areas of
northeastern Vernon and Monroe Counties, including the following
locations: Glendale, Norwalk, Ontario, Wilton and Ridgeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4358 9091 4371 9080 4390 9072 4409 9077
4416 9080 4415 9032 4356 9031 4354 9089
TIME...MOT...LOC 0316Z 252DEG 58KT 4419 9057 4392 9044 4369 9048
HAIL...<.75IN
WIND...60MPH
$$
WetenkampWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 8:32 PM CST, 23 minutes earlier.
Area forecast discussion, Mar 6, 8:32 PM CST, 23 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
832 PM CST Mon Mar 6 2017
.UPDATE...
Issued at 830 PM CST Mon Mar 6 2017
As line of storms continue to move eastward late this evening,
will be able to drop Tornado Watch. For now, cancelled Wabasha,
Dodge, Olmsted, Mower, and Fillmore Counties in southeast MN, and
Mitchell, Howard, Floyd, and Chickasaw Counties in northeast IA.
UPDATE Issued at 813 PM CST Mon Mar 6 2017
Although the environment should become less favorable for severe
convection into the late evening east of the Mississippi River,
issued Severe Thunderstorm Watch until 08Z for remaining WI
counties (sans Taylor/Clark) given mature line of thunderstorms
moving into the area over the next several hours. Primary threats
will be damaging wind and hail.
&&
.SHORT TERM...(This evening through Tuesday)
Issued at 334 PM CST Mon Mar 6 2017
Severe weather threat for tonight has increased across the area.
Satellite imagery and surface observations show incredible
clearing across much of IA/MN this afternoon under a mid-level dry
slot. Low-level scouring now into the western forecast area east
of I-35 and further destabilization is occurring. Currently, TSRA
starting on the dry line near Omaha NE on the western gradient in
CAPE.
Per SPC mesoa...MLCAPES in western IA in the 1500 J/Kg and the
06.19Z RAP bring this to the I-35 corridor at 22Z before a massive
hourly decline with only 800-1000 J/Kg by 00Z in Dodge MN-Floyd
County IA counties. Decline and stabilization of the CAPE further
occurs as the warm sector shifts east in the late evening into WI.
Wind shear is the big story. Current 1km VWP from KMSP/KDMX radars
showing 35-45 kts at 1km and 75 kts at KOAX at 6 km. So, some
excellent shear with directional shear in the lowest 1 km. 06.19z
RAP indicates 0-1km SRH values in the 200-400 m^^2/s^^2 range will
be present in NE IA and SERN MN, so plenty for low-level
spinning.
Overall...the severe weather threat has increased with a favorable
upstream environment. Storms should continue to develop into a N-S
line from MN into IA late this afternoon and move east and enter
Dodge-Floyd county /western forecast area/ around 6-7 pm. Would
expect a QLCS line of storms to enter with threats of damaging
winds and isolated tornadoes...mainly near/due to mesovorticies
on the leading edge. Being early March and per RAP guidance, this
threat should rapidly diminish east with stabilization and loss of
heating, with severe storms becoming less in coverage. Storms are
expected to continue well into WI with strong dynamical forcing.
By midnight, the storms/rain should be near/exiting central WI.
Post frontal winds still look as previously forecast for later
tonight and Tuesday. With 40-50 kts at the top of the mixed
layer...a wind advisory is warranted. On Tuesday mixing will be
enhanced in the afternoon and it appears we will tap 2km winds.
The good thing is it appears these winds decrease 5-10 kts at 2km
keeping wind gusts in the 35-50 mph range at the surface.
.LONG TERM...(Tuesday night through Monday)
Issued at 334 PM CST Mon Mar 6 2017
A wind advisory may be needed Wednesday with stronger winds
continuing.
Thursday night through Monday...Main forecast concerns are
precipitation chances and temperatures Thursday night through
Monday. The 06.12z GFS/ECMWF/GEM are in good agreement in
developing west to northwest flow aloft through the period. The
biggest differences is timing the shortwave troughs embedded in
the flow into the Upper Great Lakes Region. This will have impacts
on timing of precipitation chances/types across the forecast
area. The 06.12z GFS/ECMWF/GEM are in good agreement in advecting
cooler air aloft into the Great Lakes region through the period.
The 06.12z GFS/ECMWF show 925mb temperatures in the minus 5 to
minus 10 degree celsius range for much of the period. This will
allow temperatures to be below normal with highs in the lower to
middle 30s.
&&
.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 534 PM CST Mon Mar 6 2017
All eyes on an impressive line of thunderstorms just moving into
the I-35 corridor. Will impact both TAF airfields this evening
with strong gusty southwest winds from 35-40kts or more. Some hail
also possible, but not enough confidence to include in 00Z TAFs.
For the most part, upstream observations impacted by storms have
stayed VFR with ceilings, but could see reductions in visibility
to 2SM in heavy rain/thunder. Once storms move through, strong
west-southwest wind will continue through the night and into
Tuesday with frequent gusts between 35 and 40 kts. Otherwise, VFR
cloud cover will be the rule. Did not include low-level wind shear
in 00Z TAFs due to frequent high surface gusts, but expect winds
around 2000 ft agl to at least 50 kts through this evening.
&&
.FIRE WEATHER...For Tuesday
Issued at 334 PM CST Mon Mar 6 2017
Strong winds and low relative humidities will cause weather
conditions that could enhance fire spread on Tuesday, mainly in
grasses.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Wind Advisory from 6 AM to 6 PM CST Tuesday for WIZ017-029-
032>034-041>044-053>055-061.
MN...Wind Advisory until 6 PM CST Tuesday for MNZ079-086-087-094-095.
Wind Advisory from 6 AM to 6 PM CST Tuesday for MNZ088-096.
IA...Wind Advisory until 6 PM CST Tuesday for IAZ008>010-018-019.
Wind Advisory from 6 AM to 6 PM CST Tuesday for IAZ011-029-030.
&&
UPDATE...Rogers
SHORT TERM...Baumgardt
LONG TERM...Baumgardt/Jones
AVIATION...RogersHazardous weather outlook, Mar 6, 8:16 PM CST, 39 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 816 PM CST Mon Mar 6 2017 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-080230- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Buffalo- 816 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for portions of southeast Minnesota, northeast Iowa, and a portion of west central Wisconsin. .DAY ONE...Tonight A Tornado watch is in effect until 10 pm this evening. A line of thunderstorms will continue to move through the area this evening through 10 pm. A few of these storms could be severe. The main threats will be damaging winds and large hail with a lower threat for an isolated tornado. A Wind Advisory is also in effect tonight. Westerly wind gusts of 40 to 55 mph are expected and will result in difficult travel, especially on north-south oriented roadways. Some damage is also possible to trees and power lines. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A Wind Advisory continues through Tuesday. Gusty west winds of 40 to 55 mph will continue through Tuesday and will again result in difficult travel on north-south oriented roadways and may also cause some damage to trees and power lines. .SPOTTER INFORMATION STATEMENT... Spotter activation may still be needed through late this evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. WIZ033-034-041>044-053>055-061-080230- Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon-Crawford- Richland-Grant- 816 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for portions southwest into central Wisconsin. .DAY ONE...Tonight Severe Thunderstorm Watch until 2 AM. Severe thunderstorms are possible through 2 am. Damaging winds and large hail are the main threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Wind Advisory for Tuesday. Gusty west winds of 40 to 55 mph through Tuesday will result in difficult travel on north-south oriented roadways and may also cause some damage to trees and power lines. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. WIZ017-029-080230- Taylor-Clark- 816 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for portions of north central Wisconsin. .DAY ONE...Tonight Strong to severe thunderstorms are possible through midnight. Damaging winds and large hail are the main threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Wind Advisory for Tuesday. Gusty west winds of 40 to 55 mph through Tuesday will result in difficult travel on north-south oriented roadways and may also cause some damage to trees and power lines. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. DAS
In the hours before
Special weather statement, Mar 6, 8:16 PM CST, 39 minutes before
Special Weather Statement
National Weather Service La Crosse WI
816 PM CST MON MAR 6 2017
IAZ010-011-029-030-WIZ053-054-061-070300-
Clayton-Winneshiek-Fayette-Allamakee-Vernon-Crawford-Grant-
816 PM CST MON MAR 6 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLAYTON...FAYETTE...
ALLAMAKEE...EASTERN WINNESHIEK...SOUTHWESTERN VERNON...WESTERN GRANT
AND WESTERN CRAWFORD COUNTIES...
At 815 PM CST, radar indicated strong thunderstorms were located
along a line extending from near Spring Grove to Fairbank. Movement
was east at 45 mph.
Wind gusts of 50 to 55 mph and dime size hail are possible with these
storms.
These storms will be near...
New Albin and Fayette around 835 PM CST.
Arlington around 845 PM CST.
Strawberry Point around 850 PM CST.
Volga around 855 PM CST.
Elkader and Edgewood around 900 PM CST.
Other locations impacted by these storms include Hardin, Bridgeport,
Seneca, Beetown and Wauzeka.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4264 9208 4273 9208 4350 9166 4350 9090
4267 9088 4265 9090
TIME...MOT...LOC 0215Z 257DEG 37KT 4350 9159 4264 9205
WetenkampLocal storm report, Mar 6, 8:43 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
843 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM TSTM WND GST LA CRESCENT 43.83N 91.30W
03/06/2017 E50.00 MPH HOUSTON MN NWS EMPLOYEE
TRAMPOLINE BLOWN ACROSS YARD.
0836 PM HAIL LA CRESCENT 43.83N 91.30W
03/06/2017 E0.25 INCH HOUSTON MN NWS EMPLOYEE
&&
CJASpecial weather statement, Mar 6, 8:44 PM CST, 11 minutes before
Special Weather Statement
National Weather Service La Crosse WI
844 PM CST MON MAR 6 2017
WIZ029-033-034-043-070330-
Juneau-Jackson-Trempealeau-Clark-
844 PM CST MON MAR 6 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLARK...JACKSON...
NORTHWESTERN JUNEAU AND SOUTHEASTERN TREMPEALEAU COUNTIES...
At 844 PM CST, radar indicated strong thunderstorms were located
along a line extending from 9 miles northeast of Augusta to 6 miles
north of Holmen. Movement was northeast at 50 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
These storms will be near...
Greenwood around 905 PM CST.
Black River Falls around 915 PM CST.
Millston around 920 PM CST.
Other locations impacted by these storms include Franklin, Sherwood,
York, Lynn and Irving.
LAT...LON 4416 9033 4416 9091 4413 9098 4407 9097
4407 9115 4409 9119 4405 9122 4406 9130
4460 9115 4460 9092 4484 9092 4479 9032
4425 9032 4425 9026 4417 9026
TIME...MOT...LOC 0244Z 243DEG 42KT 4480 9104 4404 9122
WetenkampLocal storm report, Mar 6, 8:46 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
846 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM TSTM WND GST 2 NE LA CROSSE 43.83N 91.22W
03/06/2017 M50.00 MPH LA CROSSE WI NWS EMPLOYEE
AT NATIONAL WEATHER SERVICE LA CROSSE OFFICE.
0842 PM HAIL 2 NE LA CROSSE 43.83N 91.22W
03/06/2017 E0.25 INCH LA CROSSE WI NWS EMPLOYEE
AT NATIONAL WEATHER SERVICE LA CROSSE OFFICE.
&&
CJASpecial weather statement, Mar 6, 8:48 PM CST, 7 minutes before
Special Weather Statement
National Weather Service La Crosse WI
848 PM CST MON MAR 6 2017
IAZ011-030-WIZ053>055-061-070330-
Clayton-Allamakee-Richland-Vernon-Crawford-Grant-
848 PM CST MON MAR 6 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLAYTON...EASTERN
ALLAMAKEE...SOUTHWESTERN VERNON...GRANT...RICHLAND AND CRAWFORD
COUNTIES...
At 848 PM CST, radar indicated strong thunderstorms were located
along a line extending from 7 miles northeast of Lansing to near
Strawberry Point. Movement was east at 50 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
These storms will be near...
Lansing around 855 PM CST.
Garnavillo around 910 PM CST.
Guttenberg and Clayton around 915 PM CST.
Cassville around 920 PM CST.
Richland Center, Lancaster and Bloomington around 930 PM CST.
Other locations impacted by these storms include Westport, Excelsior,
Preston, Bridgeport and Seneca.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4272 9161 4349 9123 4347 9029 4265 9068
4268 9090 4265 9090 4265 9161
TIME...MOT...LOC 0248Z 263DEG 42KT 4345 9114 4273 9153
WetenkampSpecial weather statement, Mar 6, 8:50 PM CST, 5 minutes before
Special Weather Statement National Weather Service La Crosse WI 850 PM CST MON MAR 6 2017 WIZ042-053-055-070330- Richland-Vernon-Monroe- 850 PM CST MON MAR 6 2017 ...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL AFFECT EASTERN VERNON...NORTHWESTERN RICHLAND AND MONROE COUNTIES... At 850 PM CST, radar indicated strong thunderstorms were located along a line extending from 6 miles north of Bangor to 8 miles southwest of Viroqua. Movement was northeast at 60 mph. Wind gusts of 50 to 55 mph and pea size hail are possible with these strong to severe thunderstorms. These strong to severe thunderstorms will be near... Sparta and Cataract around 900 PM CST. Fort Mc Coy around 905 PM CST. Cashton and La Farge around 910 PM CST. Hillsboro around 925 PM CST. Other locations impacted by these strong to severe thunderstorms include Glendale, Leon, Portland, Norwalk and Ontario. Prepare now for possible severe weather. Move indoors and if a warning is issued, take actions to protect life and property. LAT...LON 4349 9089 4415 9092 4415 9031 4357 9031 TIME...MOT...LOC 0250Z 234DEG 52KT 4398 9102 4351 9103 Wetenkamp
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 6:47 PM CST | Severe Thunderstorm Warning | ARX | Buffalo | 43 min |
| Mar 6, 7:06 PM CST | Special Weather Statement | ARX | Buffalo, Trempealeau | 114 min |
| Mar 6, 7:30 PM CST | Severe Thunderstorm Warning | ARX | Buffalo | 25 min |
| Mar 6, 7:45 PM CST | Special Weather Statement | ARX | Trempealeau | 45 min |
| Mar 6, 8:05 PM CST | Special Weather Statement | ARX | Buffalo, Trempealeau | 25 min |
| Mar 6, 8:16 PM CST | Special Weather Statement | ARX | Crawford | 44 min |
| Mar 6, 8:33 PM CST | Severe Thunderstorm Warning | ARX | La Crosse, Vernon | 42 min |
| Mar 6, 8:44 PM CST | Special Weather Statement | ARX | Clark, Jackson | 46 min |
| Mar 6, 8:48 PM CST | Special Weather Statement | ARX | Crawford, Grant, Richland | 42 min |
| Mar 6, 8:50 PM CST | Special Weather Statement | ARX | Monroe, Vernon | 40 min |
| Mar 6, 9:12 PM CST | Severe Thunderstorm Warning | ARX | Grant | 63 min |
| Mar 6, 9:22 PM CST | Special Weather Statement | ARX | Adams, Juneau | 53 min |
| Mar 6, 9:30 PM CST | Severe Thunderstorm Warning | ARX | Adams, Juneau | 45 min |
| Mar 6, 9:42 PM CST | Severe Thunderstorm Warning | ARX | Richland, Vernon | 48 min |
| Mar 6, 10:12 PM CST | Severe Thunderstorm Warning | ARX | Adams, Juneau | 48 min |
| Mar 7, 12:24 PM CST | River Flood Warning | ARX | Jackson | 43 hr |
| Mar 7, 12:24 PM CST | River Flood Warning | ARX | La Crosse, Trempealeau | 4 days |
| Mar 7, 12:24 PM CST | River Flood Warning | ARX | Juneau | 5 days |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.